MathSciNet Relay Station
MathSciNet bibliographic data
MR1434940 11T06
Ham, Kie H.; Mullen, Gary L. Distribution of irreducible polynomials of small degrees over finite fields. Math. Comp. 67 (1998), no. 221, 337–341.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement